MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ UNIVERSAL ANGLED HANDPIECE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ UNIVERSAL ANGLED HANDPIECE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5500255000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user from user facility reported that during a procedure, the device had error messages and unable to function that resulted in reschedule of the procedure.This report is being submitted for the rescheduled procedure.
 
Event or Problem Description
Upon further investigation, it was determined that the procedure was completed.There was no indication that the patient required further medical intervention as a result of this event.Based on the investigation results, this event is not-reportable.
 
Additional Manufacturer Narrative
Additional information: b5.Device evaluation: follow-up report submitted to document device evaluation results.Correction: upon further investigation, it was determined that the procedure was completed.There was no indication that the patient required further medical intervention as a result of this event.Based on the investigation results, this event is not-reportable.

Brand Name
SONOPET IQ UNIVERSAL ANGLED HANDPIECE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21505696
Report Number3015967359-2025-00487
Device Sequence Number11909951
Product Code LFL
UDI-Device Identifier07613327298611
UDI-Public(01)07613327298611
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5500255000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown